# SDR SWAA2022030379020

- Difficulty date: March 1, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737*
- Aircraft serial: 32491
- Aircraft time: 55,313 hours, 32,880 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Web
- Condition: Cracked
- Location: Rh Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG CENTER DOOR FWD LOWER MOUNTING ATTACH WEB HAS A 1.0' CRACK /
